# SDR UIEA200600218

- Difficulty date: August 15, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 93,948 hours, 18,840 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 ACCESS PANEL 462AL CUTOUT FOUND A CRACK NAC STA 220 0.75 INCH LONG.  CARRIED OUT HFEC INSPECTION AS PER NTM PT 6 51-00-00 FIG 23 & 16.  NIL CRACK INDICATION.  CRACK ON SKIN WAS TRIMMED OUT & HFEC INSPECTED & REPAIR AS PER FAA FORM 8100-9.
